Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had discsectomy and decompression, having lower back pain and left foot drop. Numbness in thigh and shins. Suggestion?

Hi, had back op about 3 years ago discsectomy and decompression, left foot drop , my lower backnever really bothers me much after the op but my legs thighs and shins started to go numb,this last couple months my left leg specialy feels like it was on fire or water tricking down my leg, now the numbness has been replaced by stinging, saw to the touch kind of pain can you give advice cheers Ian .
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Get a fresh MRI scan for operated part of spine for evaluation.Often the sensations described by you
in lower limb are parasympathetic/sympathetic in nature and probably have little bearing to fresh compression in lumber region spinal cord. In any case get re-evaluation done as the symptoms described pertain to sacral area (lower back- cauda equina?)
Take some tabs/injections of vitamin B1B6B12(neurobion) or what your doc.advises.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor